Morphine Makes Me Nauseated. Does That Mean That All Pain Killers Will?

Share
Copy

Question: Morphine Makes Me Nauseated. Does That Mean All Pain Killers Will Have The Same Side Effect?

Answer: If morphine makes you nauseated, in certain cases if you can tolerate it with other medications, over a period of time, the nausea may go away.

Or on the other hand, you could rotate to another opioid, and you may have no nausea at all with that particular medication.

Next: What Is An Opiate And When Might I Need One For Pain Relief?

Previous: What Is A Narcotic And When Might I Need One?

-- This embed didnt make it to copy for story id = 4047451. -- This embed didnt make it to copy for story id = 4047451. -- This embed didnt make it to copy for story id = 4047451. -- This embed didnt make it to copy for story id = 4047451.
null
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...